Alert archive / Pennsylvania / Tornado Warnings in 2015

Tornado Warning 5, NWS Pittsburgh, PA

June 11, 2015Armstrong County, Indiana County, Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Jun 11, 2015, 6:30 PM EDT for Armstrong County, Indiana County, Pennsylvania. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 6:30 PM EDT (22:30 UTC)
Expired
Jun 11, 2015, 6:45 PM EDT
In force
15 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Armstrong County, PA, Indiana County, PA

The radar

The Pittsburgh radar (KPBZ), 85 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:35 PM EDTTSTM WND DMGDenton, PANWS STORM SURVEY INDICATED AN ENHANCED AREA OF SCATTERED TREE AND LIMB DAMAGE BETWEEN BARNARD AND DENTON. WIND SPEEDS ESTIMATED AT 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WFUS51 KPBZ 112230
TORPBZ
PAC005-063-112245-
/O.NEW.KPBZ.TO.W.0005.150611T2230Z-150611T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
630 PM EDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
  EAST CENTRAL ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 645 PM EDT
    
* AT 628 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 10 MILES SOUTH OF NEW BETHLEHEM...OR 12 MILES
  EAST OF KITTANNING...MOVING EAST AT 30 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL INDIANA AND EAST CENTRAL ARMSTRONG COUNTIES...
  INCLUDING THE FOLLOWING LOCATIONS...RURAL VALLEY...PLUMVILLE...
  DAYTON...SMICKSBURG AND ATWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 

&&

LAT...LON 4083 7939 4089 7936 4088 7913 4071 7918
TIME...MOT...LOC 2228Z 285DEG 24KT 4085 7928 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

34
1 follow-up statement
245 
WWUS51 KPBZ 112236
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
636 PM EDT THU JUN 11 2015

PAC005-063-112245-
/O.CON.KPBZ.TO.W.0005.000000T0000Z-150611T2245Z/
INDIANA PA-ARMSTRONG PA-
636 PM EDT THU JUN 11 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR NORTH
CENTRAL INDIANA AND EAST CENTRAL ARMSTRONG COUNTIES...
    
AT 636 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 13 MILES SOUTHEAST OF NEW BETHLEHEM...OR 14 MILES
SOUTHWEST OF PUNXSUTAWNEY...MOVING EAST AT 30 MPH.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
DAYTON...PLUMVILLE AND SMICKSBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. 

&&

LAT...LON 4082 7931 4089 7930 4088 7913 4076 7917
TIME...MOT...LOC 2236Z 285DEG 24KT 4084 7921 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

34

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 11, 2:54 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 11, 2:54 PM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
254 PM EDT THU JUN 11 2015

.SYNOPSIS...
WELL ABOVE NORMAL TEMPERATURES WILL CONTINUE WITH A CHANCE OF
THUNDERSTORMS BEGINNING FRIDAY AFTERNOON AS A COLD FRONT
TRANSITIONS ACROSS THE REGION.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SO FAR TODAY WARMER AIR ALOFT HAS CAPPED OFF ANY CONVECTION...BUT
OPTED TO MAINTAIN A SLIGHT CHANCE OF THUNDERSTORMS MAINLY NORTH
OF INTERSTATE 80 THROUGH EARLY EVENING WHERE A FRONTAL BOUNDARY
RESIDES AND HAVE RECENTLY OBSERVED SEVERAL SMALL CELLS POP UP TO
AROUND 18KFT OR SO WHERE A SECOND INVERSION WAS OBSERVED IN THIS
MORNINGS SOUNDING. OVERNIGHT...NO ACTIVITY IS ANTICIPATED
WITH LOSS OF SFC BASED INSTABILITY AND THE SURFACE BOUNDARY LIFTS
BACK NORTH AS FLOW RETURNS TO THE SOUTHWEST. OVERNIGHT LOWS WILL
AGAIN BE WELL ABOVE NORMAL...BUT SLIGHTLY LOWER THAN OBSERVED LAST
NIGHT UNDER LESS CLOUD COVERAGE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
A FAIRLY LEAN MOISTURE PROFILE WILL RESIDE OVER THE AREA FOR THE
MAJORITY OF THE DAY ON FRIDAY...WITH DEEPER MOISTURE REMAINING TO
THE NORTHWEST OF THE CWA INTO THE AFTERNOON HOURS. THIS WILL ALLOW
FOR INCREASING SOUTHWESTERLY FLOW TO MIX TO THE SURFACE WITH AMPLE
INSOLATION THROUGH THE AFTERNOON HOURS. BECAUSE OF A VERY WARM
LIKELY START TO THE DAY...THIS SHOULD ALLOW FOR DRY ADIABATIC
MIXING FROM ABOVE 850 MB TO THE SURFACE. WITH MODEL PROJECTIONS
SUGGESTING 18 TO 19C AT 850 MB...LOW 90S WILL LIKELY BE IN PLAY IN
MOST LOCATIONS IN THE CWA. STRONG MIXING IN THE PRE-FRONTAL
ENVIRONMENT MAY ALLOW FOR EVEN STRONGER TEMPERATURE RISES SHOULD
DRY AIR ALOFT GET ENTRAINED. HOWEVER...SHOULD THIS
OCCUR...DEWPOINTS WILL LIKELY FALL OFF A BIT MORE THAN EXPECTED.
REGARDLESS...THE CURRENT EXPECTATION IS THAT DEWPOINTS SHOULD HANG
AT LEAST IN THE MID 60S...WHICH WOULD RESULT IN HEAT INDEX VALUES
RUNNING IN THE MID 90S...WHICH WOULD EASILY BE THE HIGHEST VALUES
SO FAR THIS YEAR.

THE COLD FRONT SLIDES SOUTH TOWARD AND THROUGH THE AREA BY FRIDAY
EVENING AND NIGHT...WITH EVENING CAPE VALUES RUNNING TOWARD 2500
J/KG. THE CAP AROUND 15 KFT STILL DOES LOOK TO EXIST ON MODEL
SOUNDINGS...THOUGH NOT TO THE DEGREE IT HAS FOR THE PAST COUPLE OF
DAYS. HOWEVER...WITH ADDITIONAL LARGE SCALE FORCING FOR ASCENT
ALONG THE FRONT IN THE RIGHT ENTRANCE REGION OF THE UPPER
JET...SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY INTO THE
EVENING AS INSTABILITY STARTS TO WANE. DUE TO THE TIMING AFTER THE
DIURNAL INSTABILITY MAXIMUM...IT WOULD SEEM SEVERE THUNDERSTORMS
WILL BE A BIT HARDER TO MUSTER...HOWEVER ONE OR TWO MAY GUST OUT
DURING THE EVENING.

COOLER AIR WILL FOLLOW THE FRONT ON SATURDAY AS IT PUSHES INTO THE
SOUTHERN CWA...THEN STALLS. SHOWER CHANCES WILL REMAIN ACROSS THE
SOUTH AS THIS OCCURS AND IT STARTS TO MOVE BACK NORTHWARD AGAIN ON
SUNDAY. THIS WILL MEAN JUST A BRIEF RESPITE FROM THE HOT/HUMID
CONDITIONS ON SATURDAY...WITH MUGGIER AND WARMER AIR AGAIN
RETURNING ON SUNDAY. FRIES

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
INITIALLY WARM TEMPERATURES AND HUMID CONDITIONS UNDER EASTERN
CONUS RIDGING ARE EXPECTED TO BE ALLEVIATED SOMEWHAT BY MIDWEEK
AS THE FRONT SAGS SOUTHWARD/RIDGE ERODES VIA SHORTWAVE DREDGING.

CHANCE PRECIP NUMBERS WERE MAINTAINED THROUGHOUT THE PERIOD...BUT
GUIDANCE NUMBERS WERE TEMPERED GIVEN PROJECTIONS OF WARMTH ALOFT
AND TIMING QUESTIONS.

NEVERTHELESS...THE BETTER CHANCE OF RAIN FOR THE LONG TERM PERIOD
LOOKS TO BE ON TUESDAY WITH THIS MORNING MODEL RUNS...BUT HAVE
OPTED AGAINST LIKELY POPS FOR NOW GIVEN THE LACK OF MODEL CONSISTENCY
AND COLLABORATION NECESSITIES.

WPC GUIDANCE GENERALLY DEPICTED THE SITUATION WELL AND FEW CHANGES
WERE NEEDED OUTSIDE OF THE POPS DISCIPLINE.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS EXPECTED TODAY WITH A SLIGHT CHANCE OF A
THUNDERSTORM OR TWO NORTH OF THE I-80 CORRIDOR THROUGH EARLY
EVENING IMPACTING KDUJ OR KFKL.

.OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
THE NEXT CHANCE FOR GENERAL RESTRICTIONS IS ANTICIPATED WITH A
FRIDAY NIGHT/EARLY SATURDAY COLD FRONT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 11, 3:16 AM EDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
316 AM EDT THU JUN 11 2015

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-120730-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
316 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

07

In the hours before

Local storm report, Jun 11, 5:20 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
520 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     1 NNW CASTLEWOOD        40.94N  80.28W
06/11/2015                   LAWRENCE           PA   911 CALL CENTER

            TREES AND WIRES ON MELODY LANE

0455 PM     TSTM WND DMG     CASTLEWOOD              40.92N  80.28W
06/11/2015                   LAWRENCE           PA   911 CALL CENTER

            TREES AND WIRES ON HOLLOW RD AT CENTER ST.

0455 PM     TSTM WND DMG     1 SE JOYCE              40.96N  80.30W
06/11/2015                   LAWRENCE           PA   911 CALL CENTER

            TREES AND WIRES DOWN ON ELWOOD RD.

&&

EVENT NUMBER PBZ1501759
EVENT NUMBER PBZ1501760
EVENT NUMBER PBZ1501761

XX
Local storm report, Jun 11, 5:39 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
539 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 NNW ENERGY            40.94N  80.27W
06/11/2015                   LAWRENCE           PA   911 CALL CENTER

            TREES DOWN AND SIDING TORN FROM HOUSE

&&

EVENT NUMBER PBZ1501762

XX
Local storm report, Jun 11, 5:52 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
552 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     WEST SUNBURY            41.01N  79.90W
06/11/2015                   BUTLER             PA   911 CALL CENTER

            TREES AND WIRES DOWN

0530 PM     TSTM WND DMG     NORTHVUE                40.92N  79.93W
06/11/2015                   BUTLER             PA   911 CALL CENTER

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER PBZ1501763
EVENT NUMBER PBZ1501764

XX
Local storm report, Jun 11, 6:05 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
605 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     PUNXSUTAWNEY            40.94N  78.98W
06/11/2015                   JEFFERSON          PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN

&&

EVENT NUMBER PBZ1501765

XX
Local storm report, Jun 11, 6:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
624 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     WICK CITY               40.82N  79.53W
06/11/2015                   ARMSTRONG          PA   911 CALL CENTER

            TREES AND WIRES DOWN ON NORTH GRANT AVE KITTANNING.

0600 PM     TSTM WND DMG     1 N FURNACE RUN         40.87N  79.55W
06/11/2015                   ARMSTRONG          PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN ON MONTGOMERY RD

&&

EVENT NUMBER PBZ1501766
EVENT NUMBER PBZ1501767

XX
Local storm report, Jun 11, 6:29 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
629 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     CHICORA                 40.95N  79.74W
06/11/2015                   BUTLER             PA   SOCIAL MEDIA

            TREE DOWN

&&

EVENT NUMBER PBZ1501768

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 4:10 PM EDTSpecial Weather StatementPBZButler35 min
Jun 11, 4:30 PM EDTSpecial Weather StatementPBZLawrence30 min
Jun 11, 4:49 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence26 min
Jun 11, 4:59 PM EDTSpecial Weather StatementPBZJefferson31 min
Jun 11, 5:14 PM EDTSevere Thunderstorm WarningPBZButler31 min
Jun 11, 5:41 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson34 min
Jun 11, 5:46 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler29 min
Jun 11, 6:00 PM EDTSevere Thunderstorm WarningPBZLawrence30 min
Jun 11, 6:15 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana30 min
Jun 11, 6:18 PM EDTTornado WarningPBZArmstrong, Indiana12 min
Jun 11, 6:44 PM EDTTornado WarningPBZIndiana16 min
Jun 11, 6:55 PM EDTSevere Thunderstorm WarningPBZIndiana12 min

Nearby

Tornado Warnings in Pennsylvania, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.